Existence of Equilibria in Discontinuous and Nonconvex Games
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by David K. Levine in its series Levine's Working Paper Archive with number 814577000000000206.
Date of creation: 02 May 2009
Date of revision:
Contact details of provider:
Web page: http://www.dklevine.com/
This paper has been announced in the following NEP Reports:
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Baye, Michael R & Tian, Guoqiang & Zhou, Jianxin, 1993. "Characterizations of the Existence of Equilibria in Games with Discontinuous and Non-quasiconcave Payoffs," Review of Economic Studies, Wiley Blackwell, vol. 60(4), pages 935-48, October.
- Vives, Xavier, 1990.
"Nash equilibrium with strategic complementarities,"
Journal of Mathematical Economics,
Elsevier, vol. 19(3), pages 305-321.
- Monteiro, Paulo Klinger & Page Jr, Frank H., 2007. "Uniform payoff security and Nash equilibrium in compact games," Journal of Economic Theory, Elsevier, vol. 134(1), pages 566-575, May.
- Nishimura, Kazuo & Friedman, James, 1981. "Existence of Nash Equilibrium in n Person Games without Quasi-Concavity," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 22(3), pages 637-48, October.
- Guilherme Carmona, 2004.
"On the Existence of Equilibria in Discontinuous Games: Three Counterexamples,"
Game Theory and Information
- Guilherme Carmona, 2005. "On the existence of equilibria in discontinuous games: three counterexamples," International Journal of Game Theory, Springer, vol. 33(2), pages 181-187, 06.
- Carmona, Guilherme, 2003. "On the Existence of Equilibria in Discontinuous Games: Three Counterexamples," FEUNL Working Paper Series wp438, Universidade Nova de Lisboa, Faculdade de Economia.
- Tian, Guoqiang & Zhou, Jianxin, 1995. "Transfer continuities, generalizations of the Weierstrass and maximum theorems: A full characterization," Journal of Mathematical Economics, Elsevier, vol. 24(3), pages 281-303.
- Philip J. Reny, 1999. "On the Existence of Pure and Mixed Strategy Nash Equilibria in Discontinuous Games," Econometrica, Econometric Society, vol. 67(5), pages 1029-1056, September.
- Gatti, J.R.J., 2005. "A Note on the Existence of Nash Equilibrium in Games with Discontinuous Payoffs," Cambridge Working Papers in Economics 0510, Faculty of Economics, University of Cambridge.
- Morgan, Jacqueline & Scalzo, Vincenzo, 2007. "Pseudocontinuous functions and existence of Nash equilibria," Journal of Mathematical Economics, Elsevier, vol. 43(2), pages 174-183, February.
- Robson~ Arthur J., 1994.
"An Informationally Robust Equilibrium for Two-Person Nonzero-Sum Games,"
Games and Economic Behavior,
Elsevier, vol. 7(2), pages 233-245, September.
- Robson, A.J., 1990. "An "informationally robust equilibrium" for two-person nonzero-sum games," Discussion Paper 1990-39, Tilburg University, Center for Economic Research.
- Robson, A.J., 1990. "An "Informationally Robust Equilibrium" For Two-Person Nonzero-Sum Games," Papers 9039, Tilburg - Center for Economic Research.
- Guoqiang Tian, 2009. "The Existence of Equilibria in Games with Arbitrary Strategy Spaces and Payoffs: A Full Characterization," Levine's Working Paper Archive 814577000000000160, David K. Levine.
- Leo K. Simon and William R. Zame., 1987.
"Discontinuous Games and Endogenous Sharing Rules,"
Economics Working Papers
8756, University of California at Berkeley.
- Paul Rothstein, 2007. "Discontinuous Payoffs, Shared Resources, and Games of Fiscal Competition: Existence of Pure Strategy Nash Equilibrium," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 9(2), pages 335-368, 04.
- Simon, Leo K, 1987. "Games with Discontinuous Payoffs," Review of Economic Studies, Wiley Blackwell, vol. 54(4), pages 569-97, October.
- Tian, Guoqiang, 1993. "Necessary and Sufficient Conditions for Maximization of a Class of Preference Relations," Review of Economic Studies, Wiley Blackwell, vol. 60(4), pages 949-58, October.
- Ulrich Horst & Santiago Moreno-Bromberg, 2011.
"Efficiency and Equilibria in Games of Optimal Derivative Design,"
- Ulrich Horst & Santiago Moreno-Bromberg, 2010. "Efficiency and Equilibria in Games of Optimal Derivative Design," SFB 649 Discussion Papers SFB649DP2010-035, Sonderforschungsbereich 649, Humboldt University, Berlin, Germany.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (David K. Levine).
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.